# SDR SWAA2021041459528

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 767 RBL24 WL157 ATTACHMENT CLIP HAS CORROSION. / REMOVED AND REPLACED NEW ATTACHMENT CLIP BS 767 RBL 24 WL 157 PER SRM 53-60-15-01-1; SRM 51-40-02-0G-0 AND BOEING DRAWING # 146A0081 57006U 31MAR21
